MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 5.0X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 5.0X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.898
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 11/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
After the immediate extraction of the tooth in ada site 19, the clinician reports the implant failed upon insertion due to inadequate torque.The implant will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist used the immediate implant procedure.It suggests that the implant was anchored only in the apical part, leading to an insufficient contact between bone and implant.As a result, adequate primary stability could not be achieved.
 
Event or Problem Description
After the immediate extraction of the tooth in ada site 19, the clinician reports the implant failed upon insertion due to inadequate torque.The implant will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM DRIVE ACQUA IMPLANT, TITANIUM, 5.0X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7162158
Report Number3008261720-2018-00015
Device Sequence Number16159034
Product Code DZE
UDI-Device Identifier07899878018087
UDI-Public07899878018087
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dental Assistant
Type of Report Initial,Followup
Report Date (Section B) 01/03/2018
Report Date (Section F) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date09/27/2018
Device Catalogue Number140.898
Device Lot Number69855I
Other Device ID Number07899878018087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/02/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer12/11/2017
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;